I'm a 20 year old female, 5'6, 200lbs (large frame- overweight but not obese). For the last year or so I've noticed an increased degree of sensitivity in my back, abdomen, upper arms and legs. At first it was so slight it was easily ignored- but over time it has become increasingly and unbearably painful. Every touch, no matter how slight sends a sharp pain through the touched area- then the pain spreads outward from that point. Every time I have an itch I panic because in order to relieve it I have to put myself in pain. My husband can't touch me- he terrified to... last time he went to tickle me I started to cry. It has gotten to the point I'm afraid to lift my 12 month old son because if his knee or foot were to so much as touch me, I risk the chance of dropping him. And, the worst part is, my doctors are not helping me!
At first, when this really became a problem I consulted my GP- she told me it was most likely being caused by my high dose birth control (Which I take to help control an ovarian cyst) and that I needed to consult my OB. He told me that he has never heard of this being a side affect and bounced me back to my GP, telling me to inform her of any other issues I've been having. So I did, telling her of a rash that has appeared twice under my arms and a strong headache in my sinus cavity that has been pestering me for a couple months. And she did nothing. She told me the headache was allergies, the rash was from deodorant and acknowledged this pain, this life wrecking pain as a reaction to my birth control.... which my OB says is not true... go back to the GP.
Anyone know of this happening to anyone else?
The pain feels deep, in my skin and muscles. It's hot and stings but feels very much like being punched or stabbed with a blunt object.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?